View More View Less
  • 1 Kobe University Department of Mathematics Rokko, Kobe 657-8501 Japan
  • | 2 Kobe University Graduate School of Science Rokko, Kobe 657-8501 Japan
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

For the classical Erdős-Fortet sequence nk = 2k − 1 we show that the law of the iterated logarithm for star discrepancy of {nkx} has non-constant limsup, while the law for discrepancy has constant limsup.

  • Aistleitner, C., On the law of the iterated logarithm for the discrepancy of lacunary sequences, Trans. Amer. Math. Soc., 362 (2010), no. 11, 5967–5982. MR 2661504

    Aistleitner C. , 'On the law of the iterated logarithm for the discrepancy of lacunary sequences ' (2010 ) 362 Trans. Amer. Math. Soc. : 5967 -5982.

    • Search Google Scholar
  • Aistleitner, C., Irregular discrepancy behavior of lacunary series, Monatsh. Math., 160 (2010), no. 1, 1–29. MR 2610309 (2011i:11117)

    Aistleitner C. , 'Irregular discrepancy behavior of lacunary series ' (2010 ) 160 Monatsh. Math. : 1 -29.

    • Search Google Scholar
  • Aistleitner, C., Irregular discrepancy behavior of lacunary series II, Monatsh. Math., 160 (2010), no. 3, 255–270. MR 2726213

    Aistleitner C. , 'Irregular discrepancy behavior of lacunary series II ' (2010 ) 160 Monatsh. Math. : 255 -270.

    • Search Google Scholar
  • Berkes, I., On the asymptotic behaviour of Σf(nk x). I. Main Theorems, II. Applications, Z. Wahr. verv. Geb., 34 (1976) 319–345, 347–365. MR 0400341 (53 4175) MR 0400342 (53#4176)

    Berkes I. , 'On the asymptotic behaviour of Σf(nkx). I. Main Theorems, II. Applications ' (1976 ) 34 Z. Wahr. verv. Geb. : 319 -345.

    • Search Google Scholar
  • Fukuyama, K., The central limit theorem for Riesz-Raikov sums, Prob. Theory Related Fields, 100 (1994), no. 1, 57–75. MR 1292190 (95i:60020)

    Fukuyama K. , 'The central limit theorem for Riesz-Raikov sums ' (1994 ) 100 Prob. Theory Related Fields : 57 -75.

    • Search Google Scholar
  • Fukuyama, K., The law of the iterated logarithm for discrepancies of {θn x}, Acta Math. Hungar., 118 (2008), no. 1–2, 155–170. MR 2378547 (2008m:60049)

    Fukuyama K. , 'The law of the iterated logarithm for discrepancies of {θnx} ' (2008 ) 118 Acta Math. Hungar. : 155 -170.

    • Search Google Scholar
  • Fukuyama, K., A law of the iterated logarithm for discrepancies: non-constant limsup, Monatsh. Math., 160 (2010), no. 2, 143–149. MR 2644217 (2011d:11184)

    Fukuyama K. , 'A law of the iterated logarithm for discrepancies: non-constant limsup ' (2010 ) 160 Monatsh. Math. : 143 -149.

    • Search Google Scholar
  • Fukuyama, K., A central limit theorem and a metric discrepancy result for sequence with bounded gaps, Dependence in Probability, Analysis and Number Theory, A volume in memory of Walter Philipp, Kendrick press, Heber City, UT, (2010), 233–246. MR 2731069

    Fukuyama K. , '', in A central limit theorem and a metric discrepancy result for sequence with bounded gaps , (2010 ) -.

  • Kac, M., On the distribution of values of sums of type Σf(2k t), Ann. Math., 47 (1946), 33–49. MR 0015548 (7, 436f)

    Kac M. , 'On the distribution of values of sums of type Σf(2kt) ' (1946 ) 47 Ann. Math. : 33 -49.

    • Search Google Scholar
  • Kac, M., Distribution properties of certain gap sequences (Abstract), Bull. Amer. Math. Soc., 53 (1947), pp. 746.

    Kac M. , 'Distribution properties of certain gap sequences (Abstract) ' (1947 ) 53 Bull. Amer. Math. Soc. : 746 -.

    • Search Google Scholar
  • Kac, M., Probability methods in some problems of analysis and number theory, Bull. Amer. Math. Soc., 55 (1949), 641–665. MR 0031504 (11, 161b)

    Kac M. , 'Probability methods in some problems of analysis and number theory ' (1949 ) 55 Bull. Amer. Math. Soc. : 641 -665.

    • Search Google Scholar
  • Petit, B., Le théorème limite central pour des sommes de Riesz-Raikov, Probab. Theory Relat. Fields, 93 (1992), no. 4, 407–438. MR 1183885 (94:11127)

    Petit B. , 'Le théorème limite central pour des sommes de Riesz-Raikov ' (1992 ) 93 Probab. Theory Relat. Fields : 407 -438.

    • Search Google Scholar
  • Philipp, W., Almost sure invariance principles for partial sums of weakly dependent random variables, Memoirs Amer. Math. Soc., 161 (1975), i.cs. 2, no. 161. MR 0433597 (55#6570)

  • Philipp, W., Limit theorems for lacunary series and uniform distribution mod 1, Acta Arith., 26 (1975), 241–251. MR 0379420 (52#325)

    Philipp W. , 'Limit theorems for lacunary series and uniform distribution mod 1 ' (1975 ) 26 Acta Arith. : 241 -251.

    • Search Google Scholar
  • Philipp, W., A functional law of the iterated logarithm for empirical distribution functions of weakly dependent random variables, Ann. Probab., 5 (1977), no. 3, 319–350. MR 0443024 (56#1397)

    Philipp W. , 'A functional law of the iterated logarithm for empirical distribution functions of weakly dependent random variables ' (1977 ) 5 Ann. Probab. : 319 -350.

    • Search Google Scholar
  • Salem, R. and Zygmund, A., On lacunary trigonometric series II, Proc. Nat. Acad. Sci. U.S.A., 34 (1948), 54–62. MR 0023936 (9, 425h)

    Zygmund A. , 'On lacunary trigonometric series II ' (1948 ) 34 Proc. Nat. Acad. Sci. U.S.A. : 54 -62.

    • Search Google Scholar
  • Strassen, V., Almost sure behavior of sums of independent random variables and martingales, Fifth Berkeley Symp. Math. Stat. Prob., Vol. II, Part I (1967), 315–343. MR 0214118 (35#4969)

  • Takahashi, S., An asymptotic property of a gap sequence, Proc. Japan Acad., 38, (1962), 101–104. MR 0140865 (25#4279)

    Takahashi S. , 'An asymptotic property of a gap sequence ' (1962 ) 38 Proc. Japan Acad. : 101 -104.

    • Search Google Scholar

Editors in Chief

Gábor SIMONYI (Rényi Institute of Mathematics)
András STIPSICZ (Rényi Institute of Mathematics)
Géza TÓTH (Rényi Institute of Mathematics) 

Managing Editor

Gábor SÁGI (Rényi Institute of Mathematics)

Editorial Board

  • Imre BÁRÁNY (Rényi Institute of Mathematics)
  • Károly BÖRÖCZKY (Rényi Institute of Mathematics and Central European University)
  • Péter CSIKVÁRI (ELTE, Budapest) 
  • Joshua GREENE (Boston College)
  • Penny HAXELL (University of Waterloo)
  • Andreas HOLMSEN (Korea Advanced Institute of Science and Technology)
  • Ron HOLZMAN (Technion, Haifa)
  • Satoru IWATA (University of Tokyo)
  • Tibor JORDÁN (ELTE, Budapest)
  • Roy MESHULAM (Technion, Haifa)
  • Frédéric MEUNIER (École des Ponts ParisTech)
  • Márton NASZÓDI (ELTE, Budapest)
  • Eran NEVO (Hebrew University of Jerusalem)
  • János PACH (Rényi Institute of Mathematics)
  • Péter Pál PACH (BME, Budapest)
  • Andrew SUK (University of California, San Diego)
  • Zoltán SZABÓ (Princeton University)
  • Martin TANCER (Charles University, Prague)
  • Gábor TARDOS (Rényi Institute of Mathematics)
  • Paul WOLLAN (University of Rome "La Sapienza")

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu

Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Essential Science Indicators
  • Mathematical Reviews
  • Science Citation Index Expanded (SciSearch)
  • SCOPUS
  • Zentralblatt MATH
2020  
Total Cites 536
WoS
Journal
Impact Factor
0,855
Rank by Mathematics 189/330 (Q3)
Impact Factor  
Impact Factor 0,826
without
Journal Self Cites
5 Year 1,703
Impact Factor
Journal  0,68
Citation Indicator  
Rank by Journal  Mathematics 230/470 (Q2)
Citation Indicator   
Citable 32
Items
Total 32
Articles
Total 0
Reviews
Scimago 24
H-index
Scimago 0,307
Journal Rank
Scimago Mathematics (miscellaneous) Q3
Quartile Score  
Scopus 139/130=1,1
Scite Score  
Scopus General Mathematics 204/378 (Q3)
Scite Score Rank  
Scopus 1,069
SNIP  
Days from  85
sumbission  
to acceptance  
Days from  123
acceptance  
to publication  
Acceptance 16%
Rate

2019  
Total Cites
WoS
463
Impact Factor 0,468
Impact Factor
without
Journal Self Cites
0,468
5 Year
Impact Factor
0,413
Immediacy
Index
0,135
Citable
Items
37
Total
Articles
37
Total
Reviews
0
Cited
Half-Life
21,4
Citing
Half-Life
15,5
Eigenfactor
Score
0,00039
Article Influence
Score
0,196
% Articles
in
Citable Items
100,00
Normalized
Eigenfactor
0,04841
Average
IF
Percentile
13,117
Scimago
H-index
23
Scimago
Journal Rank
0,234
Scopus
Scite Score
76/104=0,7
Scopus
Scite Score Rank
General Mathematics 247/368 (Q3)
Scopus
SNIP
0,671
Acceptance
Rate
14%

 

Studia Scientiarum Mathematicarum Hungarica
Publication Model Hybrid
Submission Fee none
Article Processing Charge 900 EUR/article
Printed Color Illustrations 40 EUR (or 10 000 HUF) + VAT / piece
Regional discounts on country of the funding agency World Bank Lower-middle-income economies: 50%
World Bank Low-income economies: 100%
Further Discounts Editorial Board / Advisory Board members: 50%
Corresponding authors, affiliated to an EISZ member institution subscribing to the journal package of Akadémiai Kiadó: 100%
Subscription fee 2021 Online subsscription: 672 EUR / 840 USD
Print + online subscription: 760 EUR / 948 USD
Subscription fee 2022

Online subsscription: 688 EUR / 860 USD
Print + online subscription: 776 EUR / 970 USD

Subscription Information Online subscribers are entitled access to all back issues published by Akadémiai Kiadó for each title for the duration of the subscription, as well as Online First content for the subscribed content.
Purchase per Title Individual articles are sold on the displayed price.

Studia Scientiarum Mathematicarum Hungarica
Language English
French
German
Size B5
Year of
Foundation
1966
Publication
Programme
2021 Volume 58
Volumes
per Year
1
Issues
per Year
4
Founder Magyar Tudományos Akadémia
Founder's
Address
H-1051 Budapest, Hungary, Széchenyi István tér 9.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 0081-6906 (Print)
ISSN 1588-2896 (Online)